# SDR USAA2009013090247

- Difficulty date: January 18, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 11,750 hours, 4,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RME - RON - MAJOR REPAIR - FLOOR PANEL DELAMINATED BETWEEN FR24 TO FR28, -Y254.  FABRICATED FLOOR PANEL & INSTALLED IAW A320 SRM 53-02-00.
